MAUDE Adverse Event Report: MICROVENTION, INC. HYDROFRAME 10 ADVANCED; EMBOLIZATION COIL

MICROVENTION, INC. HYDROFRAME 10 ADVANCED; EMBOLIZATION COIL
Model Number 7110-0410
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided.A lot history trend review was performed and there were no similar complaints for this lot number.The device has not been returned to the manufacturer.A photograph of the packaging was provided.The investigation is currently underway.
 
Event or Problem Description
It was reported that after the coil had been removed from the sterile pouch and the scrub tech was getting ready to prep the coil, the company representative noticed that the coil hoop did not look "right" and checked the device package labels, which indicated an azur cx 18 peripheral coil was inside the hydroframe 10 neuro coil box.The coil was not used in the patient.
 
Additional Manufacturer Narrative
The device was returned with the introducer, pusher, and the implant coil for analysis.The returned device was the hydroframe 10 and the device was noted to be within specifications; however, the label used to print the information for this device was incorrect.The label was for a azur cx d18 coil.The investigation did not confirm that the returned part or device inside the package was incorrect.The label used on the packaging was incorrect.Instead of using the hydroframe 10 label information, the label used was for an azur cx d18.The information related to the device, the size, and the lot number were correct.An investigation was opened to address package labelling issues.

Brand Name
HYDROFRAME 10 ADVANCED
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise drive
aliso viejo CA 92656
MDR Report Key8196849
Report Number2032493-2018-00285
Device Sequence Number11193065
Product Code HCG
UDI-Device Identifier00816777025234
UDI-Public(01)00816777025234(11)180314(17)230228(10)1803145YB
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K161367
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2023
Device Model Number7110-0410
Device Lot Number1803145YB
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/29/2018
Supplement Date Received by Manufacturer11/29/2018
Initial Report FDA Received Date12/26/2018
Supplement Report FDA Received Date02/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1